RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1972, Volume 12, Issue 5, Pages 601–604 (Mi mz9922)  

This article is cited in 2 scientific papers (total in 2 papers)

Indecomposable second-order matrix rings with a finite number of bass representations

Yu. A. Drozd

Kiev State University

Abstract: We prove the theorem formulated in the title and its analog for orders in certain fields (in particular, in quaternion algebras).

Full text: PDF file (570 kB)

English version:
Mathematical Notes, 1972, 12:5, 797–798

Bibliographic databases:

UDC: 519.4
Received: 31.05.1971

Citation: Yu. A. Drozd, “Indecomposable second-order matrix rings with a finite number of bass representations”, Mat. Zametki, 12:5 (1972), 601–604; Math. Notes, 12:5 (1972), 797–798

Citation in format AMSBIB
\Bibitem{Dro72}
\by Yu.~A.~Drozd
\paper Indecomposable second-order matrix rings with a finite number of bass representations
\jour Mat. Zametki
\yr 1972
\vol 12
\issue 5
\pages 601--604
\mathnet{http://mi.mathnet.ru/mz9922}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=318219}
\zmath{https://zbmath.org/?q=an:0247.16002}
\transl
\jour Math. Notes
\yr 1972
\vol 12
\issue 5
\pages 797--798
\crossref{https://doi.org/10.1007/BF01099068}


Linking options:
  • http://mi.mathnet.ru/eng/mz9922
  • http://mi.mathnet.ru/eng/mz/v12/i5/p601

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Yu. A. Drozd, V. V. Kirichenko, “Primary orders with a finite numbers of indecomposable representations”, Math. USSR-Izv., 7:4 (1973), 711–732  mathnet  crossref  mathscinet  zmath
    2. L. F. Barannik, P. M. Gudivok, “Crossed group rings of finite groups and rings of $p$-adic integers with finitely many indecomposable integral representations”, Math. USSR-Sb., 36:2 (1980), 173–194  mathnet  crossref  mathscinet  zmath  isi
  • Математические заметки Mathematical Notes
    Number of views:
    This page:118
    Full text:46
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020